MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely decreased calcium results generated on the architect c16000 analyzer on two patients that were not reported out of the laboratory.Results provided: (b)(6)2024 sid (b)(6)= 1.21 / 2.37 mmol/l (b)(6)2024 sid (b)(6)= 1.253 / 2.43 mmol/l normal range: 2.15-2.55 mol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6), (b)(6) all available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely decreased calcium results generated on the architect c16000 analyzer on two patients that were not reported out of the laboratory.Results provided: (b)(6) 2024 sid (b)(6) = 1.21 / 2.37 mmol/l.(b)(6) 2024 sid (b)(6) = 1.253 / 2.43 mmol/l.Normal range: 2.15-2.55 mol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot number 18826un23.Trending review of list number 3l79 determined no trends for false low patient results due to the product.Return testing was not completed as returns were not available.Quality control results recovered in range.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of architect calcium reagent lot number 18826un23 was identified.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19200141
Report Number3002809144-2024-00131
Device Sequence Number8048762
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public(01)00380740161491(17)250228(10)18826UN23
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number03L79-22
Device Lot Number18826UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600663; ARC C16K PRC MOD, 03L77-01, C1600663
Patient SexUnknown